Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is it normal to take azo yeast pills while on the depo vera shot?

Hi, my name is Asia and I have a question. Is it safe to take Azo Yeast pills while on the Depo Vera shot? After I d gotten on birth control, I noticed small specks of yeast in my urine and somewhat uncomfortable itching, so I began taking the pills, but only for a few days now. Is it safe to continue taking them?
Mon, 24 Feb 2014
Report Abuse
General & Family Physician 's  Response
Hi and thank you so much for this query

I am so sorry to hear about these itches. It is safe to take this drug while on Depo provera. There is no contra-ndication having the two medications taken at the same time.

I hope this addresses your query fully. Thank you so much for patronizing our services and please do feel free to ask for follow up clarifications and information if need be. I wish you the best of health.
Dr. Ditah, MD.
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Combined oral contraceptive pill


Is it normal to take azo yeast pills while on the depo vera shot?

Hi and thank you so much for this query I am so sorry to hear about these itches. It is safe to take this drug while on Depo provera. There is no contra-ndication having the two medications taken at the same time. I hope this addresses your query fully. Thank you so much for patronizing our services and please do feel free to ask for follow up clarifications and information if need be. I wish you the best of health. Dr. Ditah, MD.